MathSciNet Relay Station
MathSciNet bibliographic data
MR1476117 (98k:54080) 54H25 (47H10 54C60)
Ben-El-Mechaiekh, H.; Chebbi, S.; Florenzano, M. A Leray-Schauder type theorem for approximable maps: a simple proof. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2345–2349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement